# SDR F3LA2014020701005

- Difficulty date: February 7, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-112
- Aircraft serial: 2448
- Aircraft time: 35,551 hours, 15,260 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517317
- Part serial: A10304
- Condition: Low Pressure
- Location: R2 Door
- Part time: 16,924 hours, 8,403 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R2 SLIDE PRESS LOW.  R & R R2 DOOR ESCAPE SLIDE IAW AMM 25-62-44 PB 401.
